PDA

View Full Version : Nose sores, AGAIN!!!!



chikititalinda
04-17-2012, 10:39 AM
Ouch!!!! these things hurt so bad. With all the meds I'm on, I was really hoping it would calm the flares down. Besides the nose sores, the pain and swelling in my fingers is coming back again. Im already taking plaquenil, Imuran, prednisone (tapering down) and Lyrica, not to mention the other stuff im on for other things. Im physically and mentally exhausted. Man, when will it end????

I had an appointment scheduled to see my rheumatologist right before going on vacation in June, they called me from her office saying she's not able to see me until I return. This sucks, I need to see her before I leave to Puerto Rico. I want to make sure my labs are ok, and have enough medications, as Im soooo scared of getting sick out there. They suggested me calling every monday and see if any cancelations.

I'm really looking forward to this much deserved and needed vacation with my family. Any tips for me, besides sunblock and mosito repelant?

Marine wife
04-17-2012, 02:11 PM
That's stinks that they had to postpone you're appointment! I hope your vacation is uneventful as far as sickness goes.
Hope you start to feel better soon. Will they get you in if you aren't feeling better soon?

chikititalinda
04-18-2012, 06:25 AM
Thanks, I really hope so too! She's pretty good about getting back to me when I do call her. I guess I just have to keep checking once a week and see if she has any openings.

forty2
05-20-2012, 01:28 PM
You using Bactroban for the sores? if not, try triple antibiotic until you get to the Dr.....

magistramarla
05-20-2012, 09:02 PM
Hi Linda,
When I vacationed in Greece, I bought a UV protection hat to wear in the sun. Those UV protection clothes can be a bit pricey, but they are becoming more and more available. I found that RIT makes a rinse that you can wash your clothes in that makes them UV protecting. I ordered it online and washed all of the clothes that we were packing in it.
Be sure to pack all of your meds and keep them in your carry on luggage. Pace yourself and be sure to get lots of rest between activities.
Have fun!
Hugs,
Marla

chikititalinda
05-21-2012, 08:35 AM
Great tip Marla thanks, I will be sure to look for the RIT. Girl I've been flaring since, I was on prednisone until recently then symptoms began again. My dr. put me on Medrol pack, hopefully it will get rid of it. She told me if I flare while in PR start taking 20 mg of pred again. Im so afraid of the additional damage all these steroids will be doing to the AVN on my knees. You cant win for loosing.